CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
Decay results of solutions to the incompressible Navier-Stokes flows in a half space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 10, 页码: 3937-3959
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes flows  Strong solution  Decay rate  Half space  
On the free boundary problem to the two viscous immiscible fluids 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 248, 期号: 5, 页码: 1044-1111
Authors:  Xu, Li;  Zhang, Zhifei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  Free boundary problem  Sobolev-Slobodetski space  
On weighted-norm estimates for nonstationary incompressible Navier-Stokes flows in a 3D exterior domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2355-2386
Authors:  He, Cheng;  Miyakawa, Tetsuro
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  Exterior problem  Weighted estimates  Total net force  
On the regularity of weak solutions to the magnetohydrodynamic equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2005, 卷号: 213, 期号: 2, 页码: 235-254
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  regularity criteria